# SDR UIEA200800333

- Difficulty date: October 11, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 103,190 hours, 18,058 cycles
- Engine: Ge CF650E2
- Engine time: 83,778 hours, 17,044 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 51224001
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B, A

## Discrepancy

DURING CLIMBOUT AT 17000 FEET NR 2 ENGINE FIRE WARNING BELL AND LIGHT CAME ON.  ACCOMPLISHED CHECKLIST, BOTH FIRE BOTTLES WERE DISCHARGED, HYD PUMP SUPPLY OFF FOR 1 HOUR AND 30 MINUTES NR 2 FIRE WARNING LIGHT AND NACELLE TEMP STAYED AT 7.9 AND 8.9 AFTER BLOCK IN.  TROUBLESHOT TO HARD FAULTS ON STRUT AREA FORWARD DETECTOR ELEMENT, REPLACED ELEMENTS AND REPLACED FIRE BOTTLES.  ALL OPS CHECKED NORMAL.
